# SDR REXA2012022700289

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,516 hours, 14,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION ON CLIMB, BURNT RAG SMELL IN COCKPIT, NEGATIVE DE ICE PRIOR TO T/O, TOILET ALARM GOING OFF AS WELL, PAX REPORTED BURNT CHEMICAL SMELL.  C/W SMOKE/FUMES IN CABIN WORKSCOPE.  FOUND RT PACK INOP AND DEFERRED.  DEFERRED IAW MEL 21-51-01.
